# SDR IXXA20160912064

- Difficulty date: August 25, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 59,629 hours, 23,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N521402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  INTERCOSTAL IS CORRODED BETWEEN STA 1440-1460 AND STR 26R-27R.  R & R INTERCOSTAL ON RT SIDE AT STA 1440 AND STA 1460, STR 26R AND STR S27R IAW SRM 51-40-02, PARA 9.
